RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 37, Number 2  


Improvement of Frobenius bounds for the Perron root of a non-negative matrix
Yu. A. Alpin
131
Regularization of ill-posed problems with normally resolvable operators
S. F. Gilyazov, V. A. Morozov
139
Methods for solving nonlinear operator equations with singular Fredholm derivatives
A. F. Izmailov
145
An optimal control problem with a mixed cost functional
E. A. Kostina, O. I. Kostyukova
153
Suboptimal control of distributed parameter systems: Normality properties and dual subgradient method
M. I. Sumin
162
A modification of a method for a class of problems in integer programming
V. G. Anisimov, E. G. Anisimov
179
An algorithm for solving an initial boundary value problem for a mixed-type equation with delayed argument
A. N. Zarubin
184
Stability of difference schemes for convection–diffusion problems
P. N. Vabishchevich, A. A. Samarskii
188
Uniform asymptotics of a solution to a singularly perturbed parabolic equation with the angular characteristic of the degenerate equation
O. N. Bulycheva, V. G. Sushko
193
An exact numerical method for solving the Stokes-type factorized problem
M. A. Ol'shanskii
202
The spectrum of a quasi-two-dimensional system in a parallel magnetic field
V. A. Geiler, I. V. Chudaev
214
A projective-iterative scheme for determining the amplitudes of discrete sources on the basis of dissipative matrices
Yu. A. Eremin, A. G. Sveshnikov
223
Application of variational principles to the calculation of the slip coefficient of gas
A. M. Bishaev, V. A. Rykov
230
Numerical solution of the Boltzmann and Navier–Stokes equations for a planar jet impinging on a cooled surface
V. V. Aristov, S. P. Popov, F. G. Cheremisin, I. N. Shishkova
239
Irredundant test for binary tables
Kh. A. Madatyan
243
An algorithm of local search for a class of problems of integer linear programming
N. N. Katerinochkina
250
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019